# SDR A6WA20121008538

- Difficulty date: September 25, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N453
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 21,768 hours, 21,526 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO GOUGES ON THE AFT RIGHT SIDE OF 280 BULKHEAD FROM CONTACT WITH CONTACT WITH GALLEY STORAGE COMPARTMENT DOOR.  CUT OUT DAMAGE ON THE RIGHT SIDE AT FS 280 AND INSTALLED REPAIR DOUBLER AND FILLER IAW REO 601R-53-11-1727 REV E.
